Volume 12, April 2008
|Page(s)||51 - 57|
|Published online||13 November 2007|
Concentration inequalities for semi-bounded martingales
College of Mathematics and Information Science, Henan Normal University, 453007 Henan, China and School of Mathematics and Statistics, Wuhan University, 430072 Hubei, China; firstname.lastname@example.org
In this paper, we apply the technique of decoupling to obtain some exponential inequalities for semi-bounded martingale, which extend the results of de la Peña, Ann. probab. 27 (1999) 537–564.
Mathematics Subject Classification: 60E15 / 60G42
Key words: Decoupling / exponential inequalities / martingale / conditionally symmetric variables.
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.